# SDR RAIA00401041

- Difficulty date: January 30, 2004
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N816HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 11,938 hours, 12,532 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: Wing Anti Ice
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL- WING ANTI-ICE FAIL INDICATION.  MAINTENANCE DOWNLOADED CMC, NO FAULTS.  CLEANED PRESSURE SWITCH CONNECTOR, OPS CHECK OK.
